Dispersion of ratio block sequences and asymptotic density

Volume 131 / 2008

Ferdinánd Filip, Ladislav Mišík, János T. Tóth Acta Arithmetica 131 (2008), 183-191 MSC: Primary 11B05. DOI: 10.4064/aa131-2-5

Authors

  • Ferdinánd FilipDepartment of Mathematics
    University of J. Selye
    Roľníckej školy 1519
    945 01 Komárno, Slovaki
    e-mail
  • Ladislav MišíkDepartment of Mathematics
    University of Ostrava
    30. dubna 22
    701 03 Ostrava 1, Czech Republic
    e-mail
  • János T. TóthDepartment of Mathematics
    University of Ostrava
    30. dubna 22
    701 03 Ostrava 1, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image